# SDR AALA202311292402

- Difficulty date: October 27, 2023
- Submitted: November 29, 2023
- Operation: Air carrier
- Aircraft: N117UW
- Make and model: Airbus A320-214
- Aircraft serial: 1224
- Aircraft time: 66,867 hours, 33,384 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1013081
- Condition: Defective
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND EMERGENCY EXIT DOOR LOWER WALL MOUNTED EMERGENCY EXIT LIGHTS (2 EACH) DO NOT WORK CORRECTLY IN THE PASSENGER CABIN. REPLACED WALL MOUNTED EMERGENCY EXIT LIGHTS PER AMM 33-51-13 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
